# SDR 2003UALA00163

- Difficulty date: January 31, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W41101
- Part serial: 0020
- Condition: Damaged
- Location: Slat #1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE, SLAT #1A, DAMAGED IN TRANSIT.    MAJOR REPAIR ACCOMPLISHED.  WING SLAT #1A REPAIRED.
